# SDR SIMA20150323004

- Difficulty date: March 23, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 27,412 hours, 23,663 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FLASHLIGHT HOUSING BROKEN.  AFT CABIN FLASHLIGHT HOUSING BROKEN, ON LAVATORY WALL.  R & R BOTH CAPTAINS FLASHLIGHT BRACKET & AFT CABIN ON LAVATORY WALL FLASHLIGHT BRACKET & FLASHLIGHT IAW 145 EEL 08 12.  OPERATIONS CHECKED GOOD.
